MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ extension set would not flush fluid through the tubing.The following information was provided by the initial reporter: unable to flush any fluid through tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: one sample (model #30914) was returned for investigation.It was reported that they are unable to flush any fluid through the tubing.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Fluid was attempted to be flushed through the line.The set was unable to be flushed at all, with an occlusion seeming to be at the top connector of the tubing.The customer complaint can be verified.The set was further examined under magnification where an occlusion can be observed.A quality notification has been sent to the manufacturer, and the sample has been sent for further investigation.The manufacturer was able to confirm the failure.A mapping of the manufacturing process was carried out.According to the investigation performed, the principal root causes are: 1.Lack of set air sweep time in operation 2.It was detected during the assembly of the set that the air sweep time was not enough, which indicates that the set should be left in the air hose or fixture until the new assembly is carried out, ensuring the time of air sweeping.2.Lack of rest time.It is indicated that a kanban of 50 pieces must be made before testing the flow meter.However, it is necessary to ensure that the first piece in is the first piece out, to have the longest resting time.A device history record review for model 30914 lot number 22049017 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 06apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15140794
Report Number9616066-2022-01036
Device Sequence Number7267835
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/04/2025
Device Model Number30914
Device Catalogue Number30914
Device Lot Number22049017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown